# SDR SWAA2025092408046

- Difficulty date: August 25, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N8698B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36977
- Aircraft time: 30,100 hours, 15,025 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 VAPOR BARRIER ATTACH ANGLE CRACKED AT APPROXIMATELY RBL 34.   REMOVED THE ATTACH ANGLE IAW SRM 51-40-02.  C/W HOLE PROBE INSP IAW NDT 51-00-00, PART 6, PROC. 16.   MATCH DRILLED AND DEMURRED A NEW ATTACH ANGLE IAW SRM 51-40-05.   INSTALLED THE NEW ATTACH ANGLE IAW SRM 51-40-02, & DWG 111A1000.
